Results 1 to 4 of 4

Thread: Hair Loss

  1. #1
    Join Date
    Jan 2010
    Posts
    3
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Hair Loss

    Hi, I'm Gia, I'm new here, so hey there.

    I have LES and I've been diagnosed when I was nine. I am now 20, I have tried a lot of meds, but I've been taking the same ones for quite a few years now, about 4 years. I'm on Imuran and Prednisone. Lately I've been experiencing some hair loss, when I brush my hair my brush ends up having a thick layer of hair on it, it just falls off. I always had nice, strong hair. I mean, I'm panicking a bit here, am I going bald?! Why is this happening all of the sudden. I went to the doctor about 6 months ago and everything was fine....

  2. #2
    Join Date
    Nov 2009
    Posts
    6
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Hi Gia,

    I'm new too and I haven't been diagnosed yet but I had the same problem a few years back.
    I can't help much but I can say that though I lost most of my hair it did all come back.
    Hopefully someone else can give you some more info.

  3. #3
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,721
    Blog Entries
    9
    Thanks
    1,578
    Thanked 919 Times in 582 Posts

    Default

    Are you saying that you have lower esophageal sphincter? Or did you mean to say that you have SLE (Systemic Lupus Erythematosus)?

    If you have SLE, then hair loss is a common symptom (unfortunately). It happens to many of us, especially when our disease is very active. However, hair loss due to Lupus almost always re-grows after treatment. It may take a while for it to re-grow, prompting you to need a wig, or extensions, or other means to camouflage the loss. However, it does eventually grow back.

    If you have LES, I could find nothing correlating this condition with hair loss! Sorry
    If your hair loss is due to some of your medications, the possibility of re-growth depends upon the medication. Prednisone, however, does have the side effect of hair thinning and hair loss. From what I've heard from others using Prednisone, the hair eventually grows back also. I'm not sure If I've helped you. Please let me know if you need more information.

    Peace and Blessings
    Namaste
    Saysusie
    Last edited by Saysusie; 02-02-2010 at 05:15 PM.
    Look For The Good and Praise It!

  4. #4
    Join Date
    Jan 2010
    Posts
    3
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Sorry, I meant SLE, I'm portuguese, here it's we call it LSE.

    Thanks, it answered my question, I went to the doctor anyway, we are trying to find out why my hair is falling out... =)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •